# SDR 0500959996

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- Aircraft time: 93,948 hours, 85,160 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Tube
- Part number: 611425
- Condition: Failed
- Location: Left Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE NR 1 ENGINE EPR INDICATION ROLLED BACK.  THE TAKEOFF WAS ABORTED AT 120KTS.  MAINTENANCE FOUND A FAILED TUBE IN THE PT7 MANIFOLD.  THE TUBE WAS REPLACED AND THE LEAK CHECK WAS GOOD.
